It has raised my BP too much and my fingers are raw from constantly picking them. Thanks
Talk to your doc about a slow taper off of Nuvigil. If you do it that way, you may not suffer any side effects, or it may be a milder way to go. DON'T just go cold turkey off of it though.
Best wishes (and other members that know more about nuvigil will answer your Q, so hang in there)
- Nuvigil Information for Consumers
- Nuvigil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nuvigil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Sep 2009 • 3 answers
Posted 27 May 2012 • 3 answers
Has anyone taken 250 mg of Nuvigil and felt more tired and then dropped dose to 150 and have it work
Posted 29 Aug 2012 • 1 answer
Posted 3 Oct 2012 • 3 answers
Sleep Disorders - My doctor put me on new NuVigil and Adderall 10 mg twice a day and new Nuvigil one
Posted 6 Feb 2013 • 3 answers